# SDR AALA201912029025

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- Aircraft time: 84,124 hours, 11,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Condition: No Test
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DONT PASS TEST, ESCAPE SLIDE LOCKING MECHANISM (16DH). REPLACED HEATED SLIDE FITTING 20DH IN RH EMERGENCY EXIT IAW AMM 30-16-11-400-801-A AND AMM 52-22-31-400-801-A AWM 30-46-06. REPLACED REMOTE CONTROL CIRCUIT BREAKER (RCCB) 5XN IN 715VU IAW AMM 25-51-56-400-801-B. PERFORMED OPERATIONAL CHECK OF THE ESCAPE SLIDE LOCKING MECHANISM ICE PROTECTION IAW AMM 30-46-00-710-801-A.
